# SDR ABXA9600430

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 577278711
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 120 FOWARD SIDE OF MAIN CARGO DOOR SEAL RETAINER CRACKED AND BENT IN SEVERAL PLACES.  REPAIRED MAIN CARGO DOOR FORWARD JAMB STRUCTURE AND WEB THAT WAS CRACKED AND BENT IN SEVERAL PLACES IAW ABX REA D853-12597MR.
